# SDR UPS00233156

- Difficulty date: June 9, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 6521727
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI.  LT OB AILERON,  IB END FITTING IS BADLY CORRODED AROUND ATTACH LUG FOR AILERON OPERATING ROD.     REPLACED AILERON CASTING IAW DRW 65-21766.
